Skip to main content

Cun-Quan Zhang

Professor

2009-Now: Eberly Family Distinguished Professor of Mathematics, Math. Dept. West Virginia University

1996-Now: Professor, Math. Dept. West Virginia University

1989-1996: Associate Professor, Math. Dept. West Virginia University

1987-1989: Assistant Professor, Math. Dept. West Virginia University

1986-1987: Assistant Professor (limited term) Math. Dept. Simon Fraser University, B.C., Canada

1982-1982: Assistant Researcher, Institute of System Science, Chinese Academy of Science, Beijing, China

Education:
B.Sc. (N/A) (No undergraduate education due to Cultural Revolution)
M.Sc. (1982) Qufu Normal University, China, Operation Research/Mathematics
Ph.D (1987). Simon Fraser University, B.C., Canada, Mathematics

Research Interests:
Graph theory, discrete optimization, algorithm design and their application in data science.

Courses offered at WVU:
  • Math 155
  • Math 156
  • Math 251
  • Math 375
  • Math 573
  • Math 773
  • Math 791

Recent Publications:
Monographs
  • Integer Flows and Cycle Covers of Graphs, Marcel Dekker Inc. (1997) ISBN: 9780824797904.

  • Circuit Double Covers of Graphs, Cambridge University Press, (2012) ISBN-13: 9780521282352.


Journal Papers

173. Berge-Fulkerson coloring for some families of superposition snarks (with S. Liu, R. Hao), European Journal of Combinatorics 96 (2021) 103344.

170. Integer flows and modulo orientations of signed graphs (with Miaomiao Han, Jiaao Li, Rong Luo, Yongtang Shi) SIAM J. DISCRETE MATH. Vol. 35, No. 1, (2021) pp. 376-391.

169. Circular Flows via Extended Tutte Orientations (with Jiaao Li, Yezhou Wu) Journal of Combinatorial Theory (B) Vol. 145 (2020) 307-322.

168. Berge-Fulkerson coloring for C(12)-linked permutation graphs (with S. Liu, R. Hao, Z. Zhang), Journal of Graph Theory, (2021)

165. Flows on ow-admissible signed graphs (with M. DeVos, J. Li, Y. Lu, R. Luo, Zhang Zhang) Journal of Combinatorial Theory, B. 149 (2021) p.198-221.

164. Flows on signed graphs without long barbells (with You Lu, Rong Luo, Michael Schubert, Eckhard Steffen) SIAM J. DISCRETE MATH. Vol. 34, No. 4, (2020) pp. 2166-2182

163. Cycle double covers and non-separating cycles (with A. Hoffmann-Ostenhof, Z. Zhang) European J. Combinatorics, 81 (2019) 276-284, doi.org/10.1016/j.ejc.2019.06.006

161. Cycle covers (III) - Compatible circuit decomposition and K5-transition minor (with H. Fleischner, B. Bagheri Gh and Z. Zhang) J. Comb. Theory, B. 137 (2019) 25-54. doi.org/10.1016/j.jctb.2018.11.008.

157. The flow index and strongly connected orientation, (with J. Li, C. Thomassen and Y. Wu) European J. Combinatorics 70 (2018) 164-177, doi.org/10.1016/j.ejc.2017.12.009.

156. Multiple weak 2-linkage and its applications on integer flows of signed graphs, (with Y. Lu, R. Luo) European J. Combinatorics 69 (2018) 36-48 dx.doi.org/10.1016/j.ejc.2017.09.002.

154. Counterexamples to Jaeger's Circular Flow Conjecture, (with MJ. Han, J. Li, Y. Wu) J. Comb. Theory, B. 131 (2018) 1-11 doi.org/10.1016/j.jctb.2018.01.002

153. Signed graphs: from modulo flows to integer-valued ows, (with J. Cheng, Y. Lu and R. Luo) SIAM J. DISCRETE MATH. 32 (2018) 956-965. 10.1137/17M1126072.

150. Berge-Fulkerson coloring for C(8)-linked graphs, (with R. Hao and T. Zheng) J. Graph Theory 88 (2018) 46-60 DOI: 10.1002/jgt.22184.

149. Shortest circuit covers of signed graphs, (with Y. Lu, J. Cheng, R. Luo) J. Comb. Theory, B. 134 (2019) 164-178. doi.org/10.1016/j.jctb.2018.06.001.

148. The 3-flow conjecture, factors modulo k, and the 1-2-3-conjecture, (with C. Thomassen, Y.Wu) J. Comb. Theory, B. 121 (2016) 308-325. dx.doi.org/10.1016/j.jctb.2016.06.010

124. Nowhere-zero 3-flows and generalized Tutte orientations (with L. M. Lovasz, C. Thomassen, Y.Wu ) J. Comb. Theory, B. 103 (2013) 587-598; doi:10.1016/j.jctb.2013.06.003

106. Cycle covers (II) --circuit chain, Petersen chain and Hamilton weights J. Comb. Theory, B. 120 (2016) 36-63; doi:10.1016/j.jctb.2016.04.001